# SDR AALA202207127749

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,401 hours, 35,752 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 476
- Condition: Overheated
- Location: Zone 900 - Lav/G
- Part time: 54,576 hours, 29,192 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH, STARTED SMELLING A VERY BAD SMELL THAT RESEMBLED THE SMELL OF HOT OIL OR HOT METAL.  FLIGHT ATTENDANTS DIDN'T SMELL IT IN CABIN. MAINTENANCE FOUND THE FORWARD CHILLER OVER HEATING AND REPLACED IT PER AMM 25-34-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
